# SDR DALA2024102510405

- Difficulty date: October 21, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,859 hours, 25,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: ADJUSTED 1R DOOR GIRT BAR MECHANISM REF. B757 AMM 52-11 DOOR ASSIST AND SLIDE PACK SAFETY PINS REMOVED. C/W RII ADJ AND REARMING OF R1 SLIDE PER 757 AMM 52-41
